American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D99) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Ted Petrie. $G$-transversality. Bull. Amer. Math. Soc. 81 (1975) 721-722. MR 0370631.
Abstract, references, and article information
View Article: PDF

[2] S. Y. Husseini. The products of manifolds with the f.p.p. need not have the f.p.p.. Bull. Amer. Math. Soc. 81 (1975) 441-442. MR 0367981.
Abstract, references, and article information
View Article: PDF

[3] Ted Petrie. Obstructions to transversality for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 1133-1136. MR 0368058.
Abstract, references, and article information
View Article: PDF

[4] S. Y. Husseini. Manifolds with the fixed point property. I. Bull. Amer. Math. Soc. 80 (1974) 664-666. MR 0343302.
Abstract, references, and article information
View Article: PDF

[5] Ted Petrie. Smooth $S^1$ actions and bilinear forms. Bull. Amer. Math. Soc. 79 (1973) 1056-1059. MR 0334265.
Abstract, references, and article information
View Article: PDF


Results: 1 to 5 of 5 found      Go to page: 1